# SDR ASOA2014112611806

- Difficulty date: November 13, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 24,768 hours, 23,690 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chipped
- Location: Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP CHIPPED EXPOSING YELLOW COMPOSITE.  REPAIRED IAW SRM 51-25-01.
